Change search
ReferencesLink to record
Permanent link

Direct link
Structured condition numbers for invariant subspaces
Umeå University, Faculty of Science and Technology, Departement of Computing Science.
2006 (English)In: Siam Journal on Matrix Analysis and Applications, Vol. 28, no 2, 326-347 p.Article in journal (Refereed) Published
Abstract [en]

Invariant subspaces of structured matrices are sometimes better conditioned with respect to structured perturbations than with respect to general perturbations. Sometimes they are not. This paper proposes an appropriate condition number c(S), for invariant subspaces subject to structured perturbations. Several examples compare c(S) with the unstructured condition number. The examples include block cyclic, Hamiltonian, and orthogonal matrices. This approach extends naturally to structured generalized eigenvalue problems such as palindromic matrix pencils.

Place, publisher, year, edition, pages
2006. Vol. 28, no 2, 326-347 p.
URN: urn:nbn:se:umu:diva-21885ISBN: 0895-4798OAI: diva2:212154
Byers, Ralph Kressner, DanielAvailable from: 2009-04-21 Created: 2009-04-21 Last updated: 2009-04-21

Open Access in DiVA

No full text

Other links

<Go to ISI>://000240044000003
By organisation
Departement of Computing Science

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 40 hits
ReferencesLink to record
Permanent link

Direct link